Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffer headache. Feeling malasie. Passing excessive amounts of clear urine. Taking Sotolol, Aprovel Lipitor and asprin. Guide?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5289 Questions
I suffer from headache episodes and need to send details to a neurologist.
It becomes apparent an attack is starting on waking or by mid morning. A feeling of malaise with typical flulike symptoms increasing as thee day progresses. Frequently accompanied with passing excessive amounts of clear urine . These symptoms increase to the point that bed is necessary 2 to 3 hours sleep lessens the symptoms . followed be a restless night and the following day gradually diminishing symptoms. Attacks now occur every 10 to 20 days. I take Sotolol, Aprovel Lipitor and asprin
Posted Fri, 30 Aug 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 56 minutes later

Thank you for posting your query.

Based on your symptoms, the most likely cause for your symptoms could be vascular headache, a type of migraine. The underlying cause in your case could be brain ischemia (lack of blood flow to brain). Since you are already on aspirin and statins, you are protected against any major ischemia of brain.

The severity of brain ischemia can be evaluated by doing an MRI scan of brain.

As of now, you need to start preventive medications to prevent the recurrence of these episodes. The options include Topiramate, divalproex, etc.

I hope it helps Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor